PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2013 | 11 | 6 | 1129-1139
Tytuł artykułu

Solvability of a mathematical model of dissociative adsorption and associative desorption type

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A mathematical model of dissociative adsorption and associative desorption for diatomic molecules is generalized. The model is described by a coupled system of parabolic and ordinary differential equations. The existence and uniqueness theorem of the classical solution is proved.
Wydawca
Czasopismo
Rocznik
Tom
11
Numer
6
Strony
1129-1139
Opis fizyczny
Daty
wydano
2013-06-01
online
2013-03-28
Twórcy
Bibliografia
  • [1] Ambrazevičius A., Solvability of a coupled system of parabolic and ordinary differential equations, Cent. Eur. J. Math., 2010, 8(3), 537–547 http://dx.doi.org/10.2478/s11533-010-0028-1[Crossref]
  • [2] Ambrazevičius A., Existence and uniqueness theorem to a unimolecular heterogeneous catalytic reaction model, Nonlinear Anal. Model. Control, 2010, 15(4), 405–421
  • [3] Friedman A., Partial Differential Equations of Parabolic Type, Prentice-Hall, Englewood Cliffs, 1964
  • [4] Kankare J., Vinokurov I.A., Kinetics of Langmuirian adsorption onto planar, spherical, and cylindrical surfaces, Langmuir, 1999, 15(17), 5591–5599 http://dx.doi.org/10.1021/la981642r[Crossref]
  • [5] Ladyženskaja O.A., Solonnikov V.A., Ural’ceva N.N., Linear and Quasilinear Equations of Parabolic Type, Transl. Math. Monogr., 23, American Mathematical Society, Providence, 1968
  • [6] Langmuir I., The adsorption of gases on plane surfaces of glass, mica and platinum, Journal of the American Chemical Society, 1918, 40(9), 1361–1403 http://dx.doi.org/10.1021/ja02242a004[Crossref]
  • [7] Lieberman M.A., The Langmuir isotherm and the standard model of ion-assisted etching, Plasma Sources Science and Technology, 2009, 18(1), #014002 http://dx.doi.org/10.1088/0963-0252/18/1/014002[Crossref]
  • [8] Pao C.V., Nonlinear Parabolic and Elliptic Equations, Plenum Press, New York, 1992
  • [9] Skakauskas V., Katauskis P., Numerical solving of coupled systems of parabolic and ordinary differential equations, Nonlinear Anal. Model. Control, 2010, 15(3), 351–360
  • [10] Skakauskas V., Katauskis P., Numerical study of the kinetics of unimolecular heterogeneous reactions onto planar surfaces, J. Math. Chem., 2012, 50(1), 141–154 http://dx.doi.org/10.1007/s10910-011-9901-9[Crossref][WoS]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0223-y
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.